# SDR DGCA10523

- Difficulty date: February 6, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N265M
- Make and model: Rkwell NA26565
- Aircraft serial: 465031
- Aircraft time: 15,515 hours, 11,735 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: SM600BA100N1
- Condition: Broken
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

AIRCRAFT LOST ALL EMERGENCY POWER.
